# SDR NACA2022120800001

- Difficulty date: December 8, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 107,953 hours, 18,244 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 7926140001
- Part serial: 5161
- Condition: Failed
- Part time: 3,042 hours, 772 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HF INOP. REMOVED AND REPLACED LH HF COUPLER PER AMM 23-11-01 OPS CHECK GOOD. RH COUPLER REPLACED FOR PRECAUTIONARY REASONS.
